# SDR HYIA05032014006

- Difficulty date: May 1, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 33,184 hours, 27,663 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 56541095
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 33,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CHAFE DAMAGE WAS NOTED AT LT NACELLE OTBD ENG BEAM AFT OF CORRESPONDING ENG MOUNT.  THIS DAMAGE WILL BE REPAIRED IAW REPAIR DEFINITION SUPPLIED & SUBSTANTIATED BY DER.   A SUPPLEMENT TO THIS SDR WILL BE FORWARDED SEPARATELY FURTHER ILLUSTRATING DAMAGE POINT.
